# SDR 20001120SH026

- Difficulty date: September 25, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N231MY
- Make and model: Mooney M20K
- Aircraft serial: 250152
- Engine: Cont TSIO360GB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Failed
- Location: Vacuum System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT HAD A 211 CC VACUUM PUMP FROM 7/93 UNTIL 5/99.  WHEN THE PART FAILED, IT WAS REPLACED WITH A 215 CC, SN 5AR2833.  THIS LASTED 4 MONTHS (19 HOURS) AND WAS REPLACED WITH A 215 CC, SN 11AP4226.  THIS LASTED 6 MONTHS (57 HOURS) AND WAS REPLACED IN 5/00 WITH A 215 CC, SN S-2AT1103.  THIS FAILED IN 8/00 AFTER 3 MONTHS, AND 64 HOURS AND WAS REPLACED WITH 215 CC, SN 4AR2358.  THIS LASTED ONE MONTH AND 22 HOURS AND FAILED 9/19/00.  SUBMITTER THINKS THERE IS A PROBLEM WITH THIS PUMP TYPE.  (X)
